Constante de l’équation fonctionnelle de la fonction L d’Artin d’une représentation symplectique et modérée
Annales de l'Institut Fourier, Volume 33 (1983) no. 2, p. 1-17
We describe the relationship between the Artin root number obstructions obtained in Taylor’s theorem, for the Galois module structure of rings of integers of tame extensions (as conjectured by Fröhlich), and the characterization of local and global constants of symplectic characters via the Hermitian-Galois module structure of local and global rings of integers. The results we obtain in the global Hermitian case extend those obtained previously for the local case.
Nous décrivons la relation existant entre les obstructions provenant des constantes symplectiques associées aux fonctions L d’Artin dans la théorie de la structure galoisienne des anneaux d’entiers (théorème de Taylor, répondant à une conjecture de Fröhlich) et le problème de la caractérisation des constantes locales et globales au moyen de structures hermitiennes sur les anneaux d’entiers. Nous obtenons des résultats globaux qui complètent des résultats locaux antérieurs.
@article{AIF_1983__33_2_1_0,
     author = {Cassou-Nogu\`es, Philippe and Taylor, Martin J.},
     title = {Constante de l'\'equation fonctionnelle de la fonction $L$ d'Artin d'une repr\'esentation symplectique et mod\'er\'ee},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {33},
     number = {2},
     year = {1983},
     pages = {1-17},
     doi = {10.5802/aif.913},
     mrnumber = {85d:11096},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1983__33_2_1_0}
}
Constante de l’équation fonctionnelle de la fonction $L$ d’Artin d’une représentation symplectique et modérée. Annales de l'Institut Fourier, Volume 33 (1983) no. 2, pp. 1-17. doi : 10.5802/aif.913. https://aif.centre-mersenne.org/item/AIF_1983__33_2_1_0/

[1] Ph. Cassou-Noguès and M.J. Taylor, Local root numbers and Hermitian-Galois module structure of rings of integers, à paraître in Math. Ann. | Zbl 0494.12010

[2] P. Deligne, Les constantes locales de l'équation fonctionnelle de la fonction L d'Artin d'une représentation orthogonale, Invent. Math., 35 (1976), 299-316. | MR 58 #22020 | Zbl 0337.12012

[3] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math., 286-287 (1976), 380-440. | MR 55 #5582 | Zbl 0385.12004

[4] A. Fröhlich, Class groups, in particular Hermitian Class groups, à paraître.

[5] A. Fröhlich, Symplectic local constants and Hermitian Galois module structure, Algebraic Number Theory, Inter, Symposium Kyoto 1976, Ed. S. Iyanaga, Japan Soc. Promotion Science, Tokyo, 1977. | Zbl 0424.12006

[6] A. Fröhlich, The Hermitian class group, Lect. notes in Math., 882, Springer-Verlag, Berlin 1981. | Zbl 0519.12006

[7] A. Fröhlich and J. Queyrut, On the functional equation of the Artin L-function for characters of real representations, Invent. Math., 20 (1973), 125-138. | MR 48 #253 | Zbl 0256.12010

[8] J. Martinet, Character theory and Artin L-functions, Algebraic Number Fields, éd. A. Fröhlich, Academic Press, London, 1977. | Zbl 0359.12015

[9] M. J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math., 63 (1981), 41-79. | MR 82g:12008 | Zbl 0469.12003